# SDR YENA2022092700972

- Difficulty date: September 24, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N339JB
- Make and model: Emb EMB110*
- Aircraft serial: 490
- Aircraft time: 28,664 hours, 19,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INOPERATIVE AFT PASSENGER DOOR EMERGENCY EXIT IDENTIFIER SIGN WAS FOUND; REF. TOMX WO: N339JB/2012 NR 00371 - T/S OF THE EMERGENCY LIGHT POWER UNIT #5 WAS PERFORMED PER EMB 190 FIM 33-50-00-810-810-A. ELPU WAS REMOVED AND SERVICEABLE ELPU WAS INSTALLED PER EMB - 190 AMM 33-50-01. SATISFACTORY TEST.
